Alert archive / Minnesota / Wind Chill Advisories in 2015

Wind Chill Advisory 10, NWS Grand Forks, ND

February 11, 201517 counties in North Dakota; 18 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Feb 11, 2015, 4:07 AM CST for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Feb 11, 2015, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2015, 4:07 AM CST (10:07 UTC)
In effect from
Feb 11, 2015, 3:00 PM CST
Expired
Feb 12, 2015, 12:00 PM CST
In force
21 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 10.1 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2015-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2015-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS43 KFGF 111007
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
407 AM CST WED FEB 11 2015

...COLD WIND CHILLS TO RETURN TONIGHT...

WHILE PATCHY BLOWING SNOW WILL CONTINUE UNTIL JUST PAST DAWN IN A
FEW AREAS...MAINLY ON THE EASTERN SIDE OF THE RED RIVER VALLEY
FROM HALLOCK TO CROOKSTON TO ADA...MOST AREAS WILL HAVE GOOD
VISIBILITIES. A SECOND SURGE OF COLD AIR WILL MOVE SOUTH LATER
TODAY AND TONIGHT AND WITH THIS WIND CHILLS WILL DROP INTO THE 25
TO 35 BELOW ZERO RANGE TONIGHT INTO THURSDAY MORNING.

MNZ001-004>009-013>017-022>024-027-028-030>032-040-NDZ008-015-016-
026-027-054-121800-
/O.CAN.KFGF.WW.Y.0003.000000T0000Z-150211T1000Z/
/O.NEW.KFGF.WC.Y.0010.150212T0000Z-150212T1800Z/
WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-
GRANT-PEMBINA-RAMSEY-EASTERN WALSH-NELSON-GRAND FORKS-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN...RED LAKE...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...
MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...
WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...
CAVALIER...DEVILS LAKE...GRAFTON...LAKOTA...GRAND FORKS...ADAMS
407 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST THURSDAY. THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED. 

* TIMING...TONIGHT INTO THURSDAY MORNING

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ002-003-029-NDZ029-030-039-053-121800-
/O.CAN.KFGF.WW.Y.0005.000000T0000Z-150211T1000Z/
/O.NEW.KFGF.WC.Y.0010.150212T0000Z-150212T1800Z/
NORMAN-CLAY-WILKIN-STEELE-TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...BRECKENRIDGE...
FINLEY...MAYVILLE...FARGO...WAHPETON
407 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST THURSDAY. THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED. 

* TIMING...TONIGHT INTO THURSDAY MORNING.

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

NDZ014-024-028-038-049-052-121800-
/O.CAN.KFGF.WW.Y.0004.000000T0000Z-150211T1000Z/
/O.NEW.KFGF.WC.Y.0010.150212T0000Z-150212T1800Z/
BENSON-EDDY-GRIGGS-BARNES-RANSOM-SARGENT-
INCLUDING THE CITIES OF...MADDOCK...LEEDS...NEW ROCKFORD...
COOPERSTOWN...VALLEY CITY...LISBON...GWINNER
407 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST THURSDAY. THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED. 

* TIMING...TONIGHT INTO THURSDAY MORNING

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&



$$

NDZ006-007-121800-
/O.CAN.KFGF.WW.Y.0003.000000T0000Z-150211T1000Z/
/O.NEW.KFGF.WC.Y.0010.150211T2100Z-150212T1800Z/
TOWNER-CAVALIER-
INCLUDING THE CITIES OF...CANDO...LANGDON
407 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON
CST THURSDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST THURSDAY. THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED. 

* TIMING...LATE THIS AFTERNOON INTO THURSDAY MORNING

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES. &&



$$


DTR
6 follow-up statements
491 
WWUS43 KFGF 111332
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
732 AM CST WED FEB 11 2015

...COLD WIND CHILLS TO RETURN TONIGHT...

WHILE PATCHY BLOWING SNOW WILL CONTINUE UNTIL JUST PAST DAWN IN A
FEW AREAS...MAINLY ON THE EASTERN SIDE OF THE RED RIVER VALLEY
FROM HALLOCK TO CROOKSTON TO ADA...MOST AREAS WILL HAVE GOOD
VISIBILITIES. A SECOND SURGE OF COLD AIR WILL MOVE SOUTH LATER
TODAY AND TONIGHT AND WITH THIS WIND CHILLS WILL DROP INTO THE
25 TO 35 BELOW ZERO RANGE TONIGHT INTO THURSDAY MORNING.

NDZ006-007-121800-
/O.CON.KFGF.WC.Y.0010.150211T2100Z-150212T1800Z/
TOWNER-CAVALIER-
INCLUDING THE CITIES OF...CANDO...LANGDON
732 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO NOON CST THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO NOON CST THURSDAY. 

* TIMING...LATE THIS AFTERNOON INTO THURSDAY MORNING

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...
INCLUDING HAT AND GLOVES. 
&&

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-014>016-024-026>030-
038-039-049-052>054-121800-
/O.CON.KFGF.WC.Y.0010.150212T0000Z-150212T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON...ADAMS
732 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST THURSDAY. 

* TIMING...TONIGHT INTO THURSDAY MORNING

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
374 
WWUS43 KFGF 111544
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
944 AM CST WED FEB 11 2015

...COLD WIND CHILLS TO RETURN TONIGHT...


NDZ006-007-121800-
/O.CON.KFGF.WC.Y.0010.150211T2100Z-150212T1800Z/
TOWNER-CAVALIER-
INCLUDING THE CITIES OF...CANDO...LANGDON
944 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO NOON CST THURSDAY...

* TIMING...LATE THIS AFTERNOON INTO THURSDAY MORNING

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...
INCLUDING HAT AND GLOVES. 
&&

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-014>016-024-026>030-
038-039-049-052>054-121800-
/O.CON.KFGF.WC.Y.0010.150212T0000Z-150212T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON...ADAMS
944 AM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* TIMING...TONIGHT INTO THURSDAY MORNING

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
468 
WWUS43 KFGF 112103
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
303 PM CST WED FEB 11 2015

...HAZARDOUS WIND CHILLS TONIGHT...

NDZ006-007-121800-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-150212T1800Z/
TOWNER-CAVALIER-
INCLUDING THE CITIES OF...CANDO...LANGDON
303 PM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...
INCLUDING HAT AND GLOVES. 
&&

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-014>016-024-026>030-
038-039-049-052>054-121800-
/O.CON.KFGF.WC.Y.0010.150212T0000Z-150212T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON...ADAMS
303 PM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
120 
WWUS43 KFGF 120207
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
807 PM CST WED FEB 11 2015

...HAZARDOUS WIND CHILLS TONIGHT...

NDZ006-007-121800-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-150212T1800Z/
TOWNER-CAVALIER-
INCLUDING THE CITIES OF...CANDO...LANGDON
807 PM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. 

* WIND CHILL VALUES...30 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...
INCLUDING HAT AND GLOVES. 
&&

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-014>016-024-026>030-
038-039-049-052>054-121800-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-150212T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON...ADAMS
807 PM CST WED FEB 11 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

DK
431 
WWUS43 KFGF 120950
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
350 AM CST THU FEB 12 2015

...HAZARDOUS WIND CHILLS THIS MORNING...

NDZ006-007-121800-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-150212T1800Z/
TOWNER-CAVALIER-
INCLUDING THE CITIES OF...CANDO...LANGDON
350 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...30 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...
INCLUDING HAT AND GLOVES. 
&&

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-014>016-024-026>030-
038-039-049-052>054-121800-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-150212T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON...ADAMS
350 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
066 
WWUS43 KFGF 121751
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1151 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 12 PM CST...

.TEMPERATURES HAVE RISEN AND WINDS ARE LIGHT ENOUGH THAT WIND
CHILL VALUES HAVE RISEN ABOVE WIND CHILL ADVISORY CRITERIA. THE
ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON TODAY.

NDZ006-007-121900-
/O.EXP.KFGF.WC.Y.0010.000000T0000Z-150212T1800Z/
TOWNER-CAVALIER-
INCLUDING THE CITIES OF...CANDO...LANGDON
1151 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

$$

MNZ001>009-013>017-022>024-027>032-040-NDZ008-014>016-024-026>030-
038-039-049-052>054-121900-
/O.EXP.KFGF.WC.Y.0010.000000T0000Z-150212T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON...ADAMS
1151 AM CST THU FEB 12 2015

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

$$

SPEICHER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 3:43 AM CST, 24 minutes earlier.

Area forecast discussion, Feb 11, 3:43 AM CST, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
343 AM CST WED FEB 11 2015

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 327 AM CST WED FEB 11 2015

MAIN COLD ADVECTION PUSH IS NOW ENTERING THE ERN AND SOUTHEASTERN
FCST AREA AND WILL BE MOSTLY INTO SRN MN TODAY. CLEARING OCCURING
INTO NE ND ALONG WITH DIMINISHING WINDS. FEW REMAINING FLURRIES IN
SE ND/WCNTRL MN BUT THAT IS IT. OBS VSBY INDICATE IMPROVING
CONDITIONS IN REGARDS TO BLOWING SNOW IN THE ERN RRV (HCO-CKN) SO
WILL LET WINTER WX ADVISORY EXPIRE AT 4 AM AS SCHEDULED.

NEXT VORT MAX UPSTREAM IN NORTHERN MANITOBA WILL DROP SOUTH INTO
NORTH CENTRAL MN THIS AFTN. A BAND OF CLOUDS LIKELY WITH THIS
SYSTEM AND COULD BE SOME FLURRIES AS WELL. WINDS WILL REMAIN BRISK
TODAY BUT WITH CORE OF COLD ADVECTION SOUTH OF OUR AREA FEEL BEST
MIXING WILL BE THERE AS WELL AND WINDS SHOULD REMAIN JUST BLO
ADVISORY CRITERIA. WITH A BRISK WIND THIS AFTN AND FALLING TEMPS
BEHIND THIS SHORT WAVE LATE TODAY IN THE NORTH WIND CHILLS WILL
DROP TO THE -25F RANGE IN THE FAR NW FCST AREA 21Z AND REACH THAT
LEVEL IN MOST OTHER AREAS 00Z-03Z THU PERIOD. THUS COORD WITH
BIS/MPX/DLH AND ISSUED WIND CHILL ADV FOR THE REST OF THE FCST
AREA 00Z-18Z THURSDAY. SKIES GENERALLY CLEAR TONIGHT THOUGH
INCREASING HIGH CLOUDS AFTER MIDNIGHT MAY LIMIT TEMP DROP. COLDEST
READINGS (AROUND -20F) LIKELY IN ERN FCST AREA CLOSER TO CENTER OF
HIGH.

THURSDAY WILL SEE SOUTHERLY WINDS OUT AHEAD OF NEXT FAST MOVING
BUT WEAK SHORT WAVE. A BAND OF WARM ADVECTION LIGHT SNOW WILL
SPREAD INTO ERN ND/RRV THURSDAY AFTN.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 327 AM CST WED FEB 11 2015

SHORT WAVE WILL DROP SOUTH OF THE AREA THURSDAY OVERNIGHT WITH
LIGHT SNOW ENDING THURSDAY EVENING. FRIDAY WILL SEE A SECOND
SHORT WAVE PASS THROUGH WITH ITS MINOR IMPACTS MAINLY OVER WRN ND.
COLDER AIR TO PLUNGE SOUTH FRI NIGHT.

SATURDAY TO MONDAY NIGHT...HIGH CONFIDENCE IN A WELL BELOW NORMAL
TEMP REGIME AND OVERALL DRY PATTERN FOR THE WEEKEND AND INTO EARLY
NEXT WEEK. CROSS POLAR FLOW INDUCED BY HIGH AMPLITUDE RIDGE IN THE
EASTERN PACIFIC WILL ESCORT ARCTIC AIRMASSES TO THE NORTHERN PLAINS
BENEATH THE NORTH TO NORTHWEST FLOW ALOFT. A BRIEF RESPITE WILL
OCCUR ON THE BACKSIDE OF THE ARCTIC HIGH PRESSURE WITH WAA AND A CHC
FOR -SN SUNDAY. MAX TEMPS WILL RANGE FROM BELOW ZERO ON SATURDAY TO
TEENS MONDAY BEFORE THE SINGLE DIGITS AGAIN TUESDAY. MINS WILL BE
TEENS BELOW SAT AND SUN WITH SINGLE DIGITS MONDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1125 PM CST TUE FEB 10 2015

MVFR CIGS WILL PERSIST FOR MOST AREAS INTO WED...ALONG WITH WINDS
GUSTING OVER 30KT AT TIMES. THERE WILL BE SOME BLOWING SNOW...WITH
THE LOWEST VSBY IN THE NORTHERN VALLEY NEAR KTVF. WINDS WILL
CONTINUE TO GUST OVER 30KT AT TIMES THROUGH THE DAY WED...AND
GIVEN SOME LOW LEVEL INSTABILITY...CIGS COULD REMAIN NEAR THE MVFR
RANGE BEFORE VFR CONDITIONS DEVELOP BY 00Z THU.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST THURSDAY
     FOR NDZ008-014>016-024-026>030-038-039-049-052>054.

     WIND CHILL ADVISORY FROM 3 PM THIS AFTERNOON TO NOON CST
     THURSDAY FOR NDZ006-007.

MN...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST THURSDAY
     FOR MNZ001>009-013>017-022>024-027>032-040.

&&

SHORT TERM...RIDDLE
LONG TERM...JK/RIDDLE
AVIATION...DK
Hazardous weather outlook, Feb 10, 7:05 AM CST, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
705 AM CST TUE FEB 10 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-111315-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
705 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WINTER WEATHER ADVISORY FOR THE ENTIRE AREA TODAY FOR 1 TO 4
INCHES OF SNOW FROM WEST TO EAST WITH A SHORT PERIOD OF MIXED
PRECIPITATION IN THE SOUTHERN VALLEY AND WEST CENTRAL MINNESOTA
THIS MORNING. WINDS INCREASE TONIGHT AND MAY PRODUCE SOME PATCHY
BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SNOW FALL AMOUNTS ARE APPRECIATED.

Nearby

Wind Chill Advisories in Minnesota, 2015Wind Chill Advisories in North Dakota, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.